Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homology operations in the topological cyclic homology of a point

Håkon Schad Bergsaker and John Rognes

Geometry & Topology 14 (2010) 755–772
Bibliography
1 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
2 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Math. 1176, Springer (1986) MR836132
3 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Math. 533, Springer (1976) MR0436146
4 P Deligne, Le groupe fondamental de la droite projective moins trois points, from: "Galois groups over $\mathbf{Q}$ (Berkeley, CA, 1987)" (editors Y Ihara, K Ribet, J P Serre), Math. Sci. Res. Inst. Publ. 16, Springer (1989) 79 MR1012168
5 B I Dundas, Relative $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 223 MR1607556
6 B I Dundas, P A Østvær, A bivariant Chern character, in preparation
7 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Math. Surveys and Monogr. 47, Amer. Math. Soc. (1997) MR1417719
8 A D Elmendorf, M A Mandell, Rings, modules, and algebras in infinite loop space theory, Adv. Math. 205 (2006) 163 MR2254311
9 T Geisser, L Hesselholt, Topological cyclic homology of schemes, from: "Algebraic $K$–theory (Seattle, WA, 1997)" (editors W Raskind, C Weibel), Proc. Sympos. Pure Math. 67, Amer. Math. Soc. (1999) 41 MR1743237
10 L Hesselholt, I Madsen, On the $K$–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
11 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
12 I M James, Spaces associated with Stiefel manifolds, Proc. London Math. Soc. $(3)$ 9 (1959) 115 MR0102810
13 K H Knapp, Some applications of $K$–theory to framed bordism: $e$–invariant and transfer, Habilitationsschrift, Universität Bonn (1979)
14 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Math. 1213, Springer (1986) MR866482
15 J P May, A general algebraic approach to Steenrod operations, from: "The Steenrod Algebra and its Applications (Proc. Conf. to Celebrate N. E. Steenrod's Sixtieth Birthday, Battelle Memorial Inst., Columbus, Ohio, 1970)", Lecture Notes in Math. 168, Springer (1970) 153 MR0281196
16 J P May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Lecture Notes in Math. 577, Springer (1977) 268 MR0494077
17 J Morava, A theory of base motives arXiv:0908.3124
18 J Rognes, Two-primary algebraic $K$–theory of pointed spaces, Topology 41 (2002) 873 MR1923990
19 J Rognes, The smooth Whitehead spectrum of a point at odd regular primes, Geom. Topol. 7 (2003) 155 MR1988283
20 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
21 K Shimakawa, Infinite loop $G$–spaces associated to monoidal $G$-graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239 MR1003787
22 R Steiner, A canonical operad pair, Math. Proc. Cambridge Philos. Soc. 86 (1979) 443 MR542690
23 F Waldhausen, Algebraic $K$–theory of topological spaces. I, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., 1976), Part 1" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 35 MR520492
24 B Williams, Bivariant Riemann Roch theorems, from: "Geometry and topology: Aarhus (1998)" (editors K Grove, I H Madsen, E K Pedersen), Contemp. Math. 258, Amer. Math. Soc. (2000) 377 MR1778119